# SDR IXXA199563

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- Engine: Pwa JT3D7
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Part number: D17D87
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

LPLA/KWRI - IN CRUISE BETWEEN LPLA AND KWRI, A NR 3 ENGINE FIRE WARNING WAS EXPERIENCED WITH NORMAL ENGINE PARAMETERS OBSERVED.  THE ENGINE WAS PRECAUTIONARILY SHUT DOWN, AND THE FIRE BOTTLES DISCHARGED.  THE FIRE WARNING EXTINGUISHED AND THE ENGINE MAINTAINED 39 PSI WINDMILLING OIL PRESSURE.  INSPECTION ON THE GROUND AT KWRI REVEALED A FAILED CLAMP ON THE 9TH STAGE PNEUMATIC BLEED DUCT.  THE CLAMP WAS REPLACED AND THE SYSTEM LEAK-CHECKED.  THE FIRE BOTTLES WERE REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
